# SDR AALA20160630018

- Difficulty date: June 30, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- Aircraft time: 92,700 hours, 14,848 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T32211
- Condition: Damaged
- Location: Bs 1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUELAGE SKIN IS DAMAGED AT APPROXIMATELY BS 1720, S30R. REPAIRED SKIN IAW SRM 53-00-01, REPAIR 14 AND EA 261141.
